So disappointed in myself « on: December 27, 2017, 02:49:57 am »
After being free of Ativan for 2 days, I caved and had to take some because the anxiety was awful. I’m so disappointed in myself😞I feel like a failure.
Major setback to hell. « on: October 08, 2016, 09:03:51 pm »
I’ve just done the most stupid thing. I’ve been pretty stable on 5mg Lorazepam for 3 weeks now.
I was just about to take my 5mg and accidentally found a supply of Valium that my partner was hiding from me. I’ve had some bad news today and my anxiety/stress has been off the scale all day.
I was like a child in a sweet shop and just couldn’t help myself. I took my 5mg Lorazepam and 10x 5mg Valium. This adds up to 90mg benzo if I’m not mistaken.
My question is will this reset my taper/tolerance and will I have to start again. Will I go through a withdrawal process again until I stabilise.
I’m so mad at myself right now if I didn’t have family to worry about I would hang myself tonight.
Masturbation and withdrawal « on: April 23, 2016, 03:20:28 pm »
During my whole withdrawal I’ve also tried “NoFap” because my porn addiction. When Im not masturbating I get more dreams but also less withdrawal symtoms. Ive done several relapses when I masturbate and it feels like Im getting more withdrawal symtoms by then. I don’t know if it’s because I somehow sort masturbating as something “bad” and therefore I get anxiety when I relapse. Or actually because masturbating affects something in the brain like dopamine and prevent healing?’
Anyone know anything about this? Am I playing around with my minds receptors when I stop fapping and relapse, or doesn’t it matter if you masturbate or not to benzo withdrawal?
Seems like masturbating to porn lowers GABA just as benzos do. Quitting lowers the GABA even more during withdrawal but then of course they up regulate, just as benzo WD.
« Last Edit: April 23, 2016, 03:33:59 pm by [Buddie] »
Re: Masturbation and withdrawal « Reply #1 on: April 23, 2016, 04:17:46 pm »
Fapping during withdrawal is not a good idea. Sex in general revs me up so i try to limit it but it’s difficult with a high libido.
It has an impact on all the neurotransmitters, not just dopamine and GABA.
If i remember it well excitatory neurotransmitters rise during masturbation / intercouse to stimulate ejaculation, then GABA rises followed by a quick drop. Do this frequently during withdrawal and you will feel the effects, anxiety in your case.
Re: Please remove my membership and blog « Reply #27 on: September 25, 2011 at 05:59:09 PM »
I’m confused. Gail was in on this from the very beginning, as a matter of fact. She and Jon were the instigators of the entire chain of events at BW. She was the one who gave out Mike59’s personal information to everyone so they could post it all over BW and other places on the internet. Many players who play innocent but are guilty behind the scenes, as I previously mentioned. Don’t forget that she was a moderator for a short time at BE. I had occasion to witness her intense hate for Mike59. There is no question in my mind that she is deeply involved in this current feud.
Another thing that I am confused about is why we would need to bring Ross in on all of this. He has managed to stay out of all of it completely, having most of these people, save Flick, as members of his forum. What would his forum have to do with you encouraging me to ban Mike59? Also, are you saying that you would be willing to ban Donny?
Yes, we are not 100% sure of who is completely involved. Like I said, there are many players and none are innocent.
There is Jon, Gail, Flick, Robyn Hayle, Jim (Befuddled), Jannie Tyme (Whoopsie) and maybe others that I don’t know about. Zoe, although she is not a member on BE as far as I can see and I don’t know whether she is a member here. If you banned Mike59 as a gesture to the members of BW then you do know that there were others that caused many problems there too.
I’m not sure of your reasoning behind that gesture, to be honest.
TC is a moot point since he is already banned from most all forums. I’m sure he rubbishes everyone he can if he gets mad at them. He has issues. I haven’t been to TRAP in years except to make sure my account was secure there a few weeks ago and to ask for his help with a woman in his country who has subsequently passed away last fall.
Again, I am making the gesture/offer. We may never do it perfectly but it is the fairest thing to do. Whether BW or TRAP participates or not, it will send a message that we will no longer stand for what is happening, that we have a common goal and that is to stand up for what is right, and get on with encouraging, supporting and helping others in withdrawal.
Re: My journal « Reply #227 on: Today at 08:36:22 AM »
Well im back,2 days ago i took some tylenol extra strength for some jerks i was having at night. I dont think it did me too good at all . took away the pain i was having but gave me some anxiety that night and felt very tense the next day. I felt somewhat accelerated also and i couldnt sleep till bout 8 am woke up today at 5pm. Ate, went to a friends house and still felt somewhat accelerated. really couldnt stop talking! . and at the same time i felt tired . its now 3 am and i felt tired so i tried to pass out and i couldnt. was having all sort of irrational thoughts, like if i was tripping on acid or something felt like im dreaming but im awake. things didnt seem much real or my thoughts. was thinking of all sort of weird thoughts and still am . I really hope this doesnt send me back into hell . i felt like i was doing pretty good overall, but that tylenol seemed to have put me back some. im gettin that vibrating thing in my head again feels like someone is ringing a gong in my head. its so weird how im having all these irrational thoughts when my head feels SO clear, no cogfog or nothing!! hopefully it goes away soon.
Grizzle – Journal of a Laboratory Rat « on: January 30, 2011, 11:34:46 AM »
43 year-old White male, 6′ 1″, 220 lbs. (all that may be relevant). Was on klonopin, 1 mg, 20/month at first and eventually brought up to 30/ month. total time on klonopin 13 months. Ambien, maybe 7 months, 10 mg, again, 20 at first and 30/month later. Hit tolerance WD halfway through, began having extremely vivid dreams, paranoid thoughts, stomach growling, began on morphine sulfate for WD effects some months ago (I had no idea of the severity or duration of benzo WDs), became addicted. Up to 180 mg/day (lethal oral dose for 200 lb. male in good health is 240). Drank two months, liqueurs. Quit everything cold turkey about two weeks ago, stayed off four days, had some symptoms of benzo WDs, total sleeplessness, arms ached, lower abdominal pain, extreme sensory acuity – all senses. I had already switched to temazepam 15 mg/day shortly before attempting cold turkey. Reinstated to get over that experience before attempting taper. Not advocating reinstatement for others).
Warning – don’t read below if suicide particularly bothers you.
History – Had severe convulsions in first five years, some febrile, some not. Fevers up to and including 108 F. Was prescribed Phenytoin at age five. One week later went from normal happy child to brooding loner child. Agoraphobia and autism-like symptoms presented. Cerebellar atrophy is acknowledged side effect of Phenytoin (Dilantin). The cerebellum is a center of socialization reward and the inhibitor of the amygdala (brain parts that mediate fear and aggression). Reduced cerebellar volume implicated in autism. I could read and comprehend college biology texts at age 9 (gifts from aunt). At age 12, tested as having sophomore college reading level. Suggested by three teachers for participation in MENSA group. IQ never tested. I got by through imitating the behavior of others, and just holding it in. School was living hell. Last two years of high school, went to trade school due to relaxed atmosphere. Learned machining.
At age 18, due to termination of love relationship, had nervous breakdown, didn’t sleep for 14 days. Self-inflicted gunshot wound with 10% liver damage. Major abdominal surgery, doctor punished me for suicide attempt by withholding pain medication for four hours after awakening. First contact with mental health profession shortly after. Prescribed Elavil. Side effects, wore sunglasses indoors, urinary urgency and frequency and retention. Ran air conditioner in winter.
Attempted suicide with Elavil OD. Stopped Elavil without incident some months later.
At age 33 had surgery for abdominal adhesions resultant from first surgery. April 2001, due to troubles with mate, lost home, belongings, and 27 small animal pets. And more. Fortunately did not become homeless between then and now. Had various suicide attempts (acetaminophen, diphenhydramine+ dextromethorphan powder, ethylene glycol). Failed. Was in coma for three days after diphenhydramine + dextromethorphan OD. Hanged self from bridge in Oct of 2005. Rope broke and I fell 25 feet. Had non-displaced fracture of C2 vertebrae, healed without incident. Was prescribed (and pretended to take) various psych meds until I felt comfortable asking for what I thought was safer – low strength benzo (see above). On mental disability five years, diagnosis: bipolar (incorrect, no cycling, situational response), agoraphobia panic disorder.